MathSciNet Relay Station
MathSciNet bibliographic data
MR1500832 20G15
Schur, I. Beiträge zur Theorie der Gruppen linearer homogener Substitutionen. (German) [Contributions to the theory of groups of linear homogeneous substitutions] Trans. Amer. Math. Soc. 10 (1909), no. 2, 159–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement